MathSciNet Relay Station
MathSciNet bibliographic data
MR3002185 65M06 (65M12)
Sun, Zhi-zhong; Zhang, Zai-bin A linearized compact difference scheme for a class of nonlinear delay partial differential equations. Appl. Math. Model. 37 (2013), no. 3, 742–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement